# SDR AU960599

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Condition: Faulty
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL SHUTOFF VALVE FAULTY - PERSONNEL/MAINTENANCE ERROR
